# SDR EISA20010070

- Difficulty date: March 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 77,905 hours, 53,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163476
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND RT INBOARD LOWER FLAP HAS DELAMINATED AREA.  BONDED FIBERGLASS OVERLAYS TO REPAIR DOUBLER AND FILLER, ALODINED, SEALED AND PRIMED IAW SRM 51-40-5, 51-40-2, 57-50-1 AND M/M 51-20-151.
